Please use this identifier to cite or link to this item:

Title: The flux model of the movement of tumor cells and healthy cells using a system of nonlinear heat equations
Authors: Li, Meng-Rong
Lin, Yu-Ju
Shieh, Tzong-Hann
Contributors: 應數系
Keywords: article;biological model;cell communication;cell motion;heat;human;neoplasm;nonlinear system;pathology;tumor cell line;Cell Communication;Cell Line, Tumor;Cell Movement;Hot Temperature;Humans;Models, Biological;Neoplasms;Nonlinear Dynamics
Date: 2011-12
Issue Date: 2015-05-18 17:37:00 (UTC+8)
Abstract: The interaction model is deduced from the concept of the flux motion of heat transfer, and the movement is constrained by space limitation. Furthermore, we analyze the model to obtain the behavior of two-cell populations at time close to initial state and far into the future. © Copyright 2011, Mary Ann Liebert, Inc.
Relation: Journal of Computational Biology, 18(12), 1831-1839
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
47-110.pdf141KbAdobe PDF610View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing